Jñānābha‎ > ‎

Volume 27 (1997)

The PDF version can be downloaded by clicking the DOWNLOAD button.

Jnanabha, Volume 27, 1997



CONTENTS

S.No.

TITLE

Author

Page No  

1.

A HEAT CONDUCTION PROBLEM AND CERTAIN PRODUCTS OF THE MULTIVARIABLE H-FUNCTION WITH TWO GENERAL CLASSES OF POLYNOMIALS [PDF]

V.B.L. Chaurasia and Rinku Patni

1-10

2.

STABILITY OF TWO RIVLIN-ERICKSEN ELASTICO-VISCOUS SUPPERPOSE FLUIDS [PDF]

R.C. Sharma and Pradeep Kumar

11-18

3.

A GENERAL FRACTIONAL INTEGRAL OPERATOR, A GENERAL CLASS OF MULTIVARIABLE POLYNOMIALS AND THE MULTIVARIABLE H-FUNCTION [PDF]

S.P. Goyal and R.S. Pareek

19-30

4.

A SOLUTION OF THE PARTIAL DIFFERENTIAL EQUATION OF HEAT CONDUCTION IN A ROD UNDER THE ROBIN CONDITION [PDF]

V.B.L. Chaurasia and Neeti Gupta

31-45

5.

EXISTENCE THEOREMS FOR COMMON SOLUTIONS OF DIFFERENTIAL EQUATIONS IN BANACH SPACE [PDF]

Bapur Chanara Dhage

47 -52

6.

STABILITY OF STRATIFIED RIVLIN-ERICKSEN FLUID IN POROUS MEDIUM IN PRESENCE OF SUSPENDED PARTICLES AND VARIABLE MAGNETIC FIELD [PDF]

R.C:Sharma and Veena Sharma

53-64

7.

INSTABILITY OF TWO ROTATING VISCOELASTIC SUPERPOSED FLUIDS WITH SUSPENDED PARTICLES IN POROUS MEDIUM [PDF]

R.C. Sharma and Pradeep Kumar

65-74

8.

CONTOUR INTEGRALS ASSOCIATED WITH TWO GENERAL CLASS OF POLYNOMIALS FOX H-FUNCTION AND THE MULTIVARIABLE H-FUNCTION [PDF]

V.B.L. Chaurasia and Anju Godika

75-82

9.

USE OF THE MULTIVARIABLE H-FUNCTION AND GENERAL POLYNOMIALS IN LINEAR FLOW OF HEAT IN· AN ANISOTROPIC FINITE SOLID MOVING IN A CONDUCTING MEDIUM [PDF]

V.B.L. Chaurasia and Manisha Gupta

83-92

10.

CERTAIN INTEGRALS INVOLVING HYPERGEOMETRIC FUNCTIONS OF THREE AND FOUR VARIABRES [PDF]

Sunil Jopshi and S.S. Bhati

93-98

11.

LAPLACE TRANSFORM OF GENERALIZED HYPERGEOMETRIC DISTRIBUTION FUNCTION ASSOCIATED WITH ZONAL POLYNOMIAL [PDF]

P.L. Sethi and Pradhyot, K. Mishra

99-105

12.

EFFECT OF SUSPENDED PARTICLES ON THERMAL INSTABILITY OF A ROTATING MAXWELLIAN VISCOELASTIC FLUID IN POROUS MEDIUM [PDF]

Pradeep Kumar

107-116

13.

SPECIAL UNION AND HYPERASYMPTOTIC CURVES OF A TACHIBANA HYPERSURFACE [PDF]

A.K. Singh and R.K. Kothari

117 -122

14.

SOME DOUBLE INTEGRALS AND LAPLACE TRANSFORMS ASSOCIATED WITH THEM [PDF]

Mridula Garg and Mahesh Kumar Gupta

123-130

15.

SOME PROBABILITY DISTRIBUTIONS AND EXPECTATIONS ASSOCIATED WITH MULTIVARIATE BETA AND GAMMA DISTRIL:IUTIONS INVOLVING MULTIPLE HYPERGEOMETRIC FUNCTIONS OF SEVERAL VARIABLES [PDF]

R.C. Singh Chandel and P.K. Vishwakarma

131-137

16.

ON A UNIFIED FINITE LNTERAL [PDF]

Mridula Garg and Mahesh Kumar Gupta

139-148

17.

QUASI-HADAMARD PRODUCT OF CERTAIN ANALYTIC FUNCTIONS [PDF]

Vinod Kumar

149-152

18.

ON A SPECIAL KAEHLERIAN RECURRENT SPACE OF SECOND ORDER [PDF]

A.K. Singh and B.S. Panwar

153-158

19.

ON THE SUMMABILITY OF DOUBLE ORTHOGONAL SERIES [PDF]

P.S. Kantawala

159-164

20.

FUNCTIONS OF CLASS LIP (a, p) AND THEIR F(a,g) MEAN [PDF]

U.K. Shrivastava, S.K. Verma and Alok Verma

165-176

21.

MHD FLUCTUATING HELE-SHAW FLOW OF VISCOUS FLUID PAST A CIRCULAR CYLINDER [PDF]

Vinay Kumar, Chaudhary Sadashiv Mahadhu and D.P. Singh

177-183